MAUDE Adverse Event Report: Medline Industries, LP Medline; BLUETOOTH BP MONITOR,UNIVERSAL CUFF

Medline Industries, LP Medline; BLUETOOTH BP MONITOR,UNIVERSAL CUFF
Catalog Number MDS8001B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The report states, "caller states product doesn't power up.Member has tried changing batteries as well as following instructions to make sure everything is in the right place to turn on and item is not doing that.".
 
Additional Manufacturer Narrative
The report states, "caller states product doesn't power up.Member has tried changing batteries as well as following instructions to make sure everything is in the right place to turn on and item is not doing that." due diligence has been completed.Despite good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
BLUETOOTH BP MONITOR,UNIVERSAL CUFF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093--275
MDR Report Key50713482
Report Number1417592-2026-09796
Device Sequence Number10005403
Product Code DXN
UDI-Device Identifier00197344077079
UDI-Public00197344077079
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K210770
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS8001B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown